American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 116 found      Go to page: 1 2 3 4

[1] Paul Gartside, Max F. Pitz and Rolf Suabedissen. Reconstructing compact metrizable spaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] A. V. Arhangel’skii and J. van Mill. Nonhomogeneity of remainders. Proc. Amer. Math. Soc. 144 (2016) 4065-4073.
Abstract, references, and article information   
View Article: PDF

[3] Andy Zucker. Topological dynamics of automorphism groups, ultrafilter combinatorics, and the Generic Point Problem. Trans. Amer. Math. Soc. 368 (2016) 6715-6740.
Abstract, references, and article information   
View Article: PDF

[4] Xiaojun Cui. Locally Lipschitz graph property for lines. Proc. Amer. Math. Soc. 143 (2015) 4423-4431.
Abstract, references, and article information   
View Article: PDF

[5] L. Š. Grinblat. Limitations on representing $\mathcal{P}(X)$ as a union of proper subalgebras. Proc. Amer. Math. Soc. 143 (2015) 859-868.
Abstract, references, and article information   
View Article: PDF

[6] Yevhen Zelenyuk. Discontinuity of multiplication and left translations in $\beta G$. Proc. Amer. Math. Soc. 143 (2015) 877-884.
Abstract, references, and article information   
View Article: PDF

[7] Itaï Ben Yaacov. The linear isometry group of the Gurarij space is universal. Proc. Amer. Math. Soc. 142 (2014) 2459-2467.
Abstract, references, and article information   
View Article: PDF

[8] Vitaly Bergelson and Neil Hindman. Quotient sets and density recurrent sets. Trans. Amer. Math. Soc. 364 (2012) 4495-4531.
Abstract, references, and article information   
View Article: PDF

[9] Stephen M. Buckley and Simon L. Kokkendorff. Comparing the Floyd and ideal boundaries of a metric space. Trans. Amer. Math. Soc. 361 (2009) 715-734. MR 2452822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jesús Araujo. Multiplicative bijections of semigroups of interval-valued continuous functions. Proc. Amer. Math. Soc. 137 (2009) 171-178. MR 2439438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. Cuchillo-Ibáñez, J. Dydak, A. Koyama and M. A. Morón. $C_{0}$-coarse geometry of complements of Z-sets in the Hilbert cube. Trans. Amer. Math. Soc. 360 (2008) 5229-5246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Matthias Neufang. On the topological centre problem for weighted convolution algebras and semigroup compactifications. Proc. Amer. Math. Soc. 136 (2008) 1831-1839. MR 2373615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kyriakos Keremedis and Eleftherios Tachtsis. Countable compact Hausdorff spaces need not be metrizable in ZF. Proc. Amer. Math. Soc. 135 (2007) 1205-1211. MR 2262927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. S. Grinblat. Theorems on sets not belonging to algebras. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 51-57. MR 2075896.
Abstract, references, and article information   
View Article: PDF

[15] Petr Simon and Gino Tironi. First countable extensions of regular spaces. Proc. Amer. Math. Soc. 132 (2004) 2783-2792. MR 2054805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David Feldman and Alexander Wilce. Degenerate fibres in the Stone-Cech compactification of the universal bundle of a finite group. Trans. Amer. Math. Soc. 354 (2002) 3757-3769. MR 1911520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ilijas Farah. Powers of $\mathbb N^*$. Proc. Amer. Math. Soc. 130 (2002) 1243-1246. MR 1873803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alessandro Fedeli and Attilio Le Donne. The Sorgenfrey line has a locally pathwise connected connectification. Proc. Amer. Math. Soc. 129 (2001) 311-314. MR 1694861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Henno Brandsma and Jan van Mill. There are many Kunen compact L-spaces. Proc. Amer. Math. Soc. 128 (2000) 2165-2170. MR 1646317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Paul Brock and Gary Richardson. Strict regular completions of Cauchy spaces. Proc. Amer. Math. Soc. 128 (2000) 1547-1554. MR 1641653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Franklin Mendivil. Function algebras and the lattice of compactifications. Proc. Amer. Math. Soc. 127 (1999) 1863-1871. MR 1487330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Wei-Xue Shi. Extensions of perfect GO-spaces and $\sigma$-discrete dense sets. Proc. Amer. Math. Soc. 127 (1999) 615-618. MR 1468203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Camillo Costantini. On the hyperspace of a non-separable metric space. Proc. Amer. Math. Soc. 126 (1998) 3393-3396. MR 1618729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] James E. Joseph and Myung H. Kwack. Extension and convergence theorems for families of normal maps in several complex variables. Proc. Amer. Math. Soc. 125 (1997) 1675-1684. MR 1423310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. M. Awartani and David W. Henderson. Compactifications of the ray with the arc as remainder admit no $n$-mean . Proc. Amer. Math. Soc. 123 (1995) 3213-3217. MR 1307490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Neil Hindman and Dona Strauss. Chains of idempotents in $\beta\bold N$ . Proc. Amer. Math. Soc. 123 (1995) 3881-3888. MR 1301502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. D. Faulkner and M. C. Vipera. Remainders of compactifications and their relation to a quotient lattice of the topology . Proc. Amer. Math. Soc. 122 (1994) 931-942. MR 1231033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Stephen Watson. Fixed points arising only in the growth of first countable spaces . Proc. Amer. Math. Soc. 122 (1994) 613-617. MR 1284460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kavita Srivastava. On singular $H$-closed extensions . Proc. Amer. Math. Soc. 120 (1994) 295-300. MR 1172962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. N. Dranišnikov, D. Repovš and E. V. Ščepin. On the failure of the Urysohn-Menger sum formula for cohomological dimension . Proc. Amer. Math. Soc. 120 (1994) 1267-1270. MR 1205488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 116 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia